Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Reflexive semigroups


Authors: R. O. Fulp and Paul Hill
Journal: Proc. Amer. Math. Soc. 16 (1965), 1096-1098
MSC: Primary 20.90
MathSciNet review: 0182665
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. H. Clifford and G. B. Preston, The algebraic theory of semigroups. Vol. I, Mathematical Surveys, No. 7, American Mathematical Society, Providence, R.I., 1961. MR 0132791
  • [2] L. Fuchs, On character groups of discrete abelian groups, Acta Math. Acad. Sci. Hungar. 10 (1959), 133–140 (unbound insert) (English, with Russian summary). MR 0104729
  • [3] R. J. Warne and L. K. Williams, Characters on inverse semigroups, Czechoslovak Math. J. 11 (86) (1961), 150–155 (English, with Russian summary). MR 0130315

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.90

Retrieve articles in all journals with MSC: 20.90


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0182665-4
Article copyright: © Copyright 1965 American Mathematical Society